3 doctors weighed in:

Why do I have lots of bruises on my legs? It just suddenly appear. The color of the bruises are slightly green

3 doctors weighed in
Dr. Morris Westfried
Dermatology
2 doctors agree

In brief: Blood thinners?

Aspirin, coumadin, (warfarin) placid will cause bruising.
Other drugs will occasionally cause bruising. This may also be associated with a low platelet count or abnormal clotting. This needs a physical exam and blood tests for proper evaluation.

In brief: Blood thinners?

Aspirin, coumadin, (warfarin) placid will cause bruising.
Other drugs will occasionally cause bruising. This may also be associated with a low platelet count or abnormal clotting. This needs a physical exam and blood tests for proper evaluation.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors